|New Robust Stability Criteria for Lur’e Systems with Time-varying Delays and Sector-bounded Nonlinearities
Wenyong Duan, Yan Li, Jian Chen, and Baozhu Du*
International Journal of Control, Automation, and Systems, vol. 19, no. 2, pp.596-606, 2021
Abstract : This paper deals with a robust stability problem for uncertain Lur’e systems with time-varying delays and sector-bounded nonlinearities. An improved delay-dependent robust stability criterion is proposed via a modified Lyapunov-Krasovskii functional (LKF) approach. Firstly, a modified LKF consisting of delay-dependent matrices and double-integral items under two delay subintervals is constructed, thereby making full use of the delay and its derivative information. Secondly, the stability criteria can be expressed as convex linear matrix inequality (LMI) via the properties of quadratic function application. Thirdly, to further reduce the conservatism of stability criteria, the quadratic generalized free-weighting matrix inequality (QGFMI) is used. Finally, some numerical examples, including the Lur’e system and the general linear time-delayed system, are presented to show the improvement of the proposed approach.
LMI, Lur’e system, Lyapunov method, robust stability, time-varying delay.